# SDR ASOA03208

- Difficulty date: March 28, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 23410400
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4766 - DURING CLIMB-OUT DFW-AUS, THE CREW RECEIVED A LEFT ENGINE 14TH STAGE DUCT MESSAGE AT APPROXIMATELY 14,000 FEET.  QRH AND EMERGENCY PROCEDURES WERE COMPLIED WITH.  THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE 14TH STAGE PYLON FIRE LOOP.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
